# SDR SWAA2021071327600

- Difficulty date: November 2, 2020
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 53,002 hours, 31,546 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 462-480 S20l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO STRINGER L20. / STOP DRILLED 2 CRACKS ON STR L20; STA 462.5 TO 480.5 IAW SRM 51-10-02 AND EA 20-153-02168.
